Skip to: site menu | section menu | main content

Moshe Adrian's Webpage

Currently viewing: »
I am an Assistant Professor at Queens College, CUNY, interested in Number Theory and Representation Theory, and more specifically in the Langlands Program. My research is currently supported by a Simons Foundation Collaboration Grant #422638 and a PSC-CUNY Grant #69591-00 47.

My CV can be found here.


  • On the sharpness of the bound for the Local Converse Theorem of p-adic GL(N), general N , submitted.

  • Lifting involutions in a Weyl group to the normalizer of the torus , Proceedings of the American Mathematical Society, Volume 150, Number 11, November 2022, pages 4989-4994.

  • The sections of the Weyl group , International Mathematics Research Notices, Volume 2022, Issue 10, May 2022, Pages 7654-7693.

  • The Langlands parameter of a simple supercuspidal representation: Even orthogonal groups (with Eyal Kaplan), Israel J. Math. 246 (2021), no. 1, 459-485.

  • A local converse theorem for Archimedean GL(n) (with Shuichiro Takeda), preprint.

  • The Langlands parameter of a simple supercuspidal representation: Symplectic groups (with Eyal Kaplan), Ramanujan J. 50 (2019), no. 3, 589-619.

  • Characters of simple supercuspidal representations of SL(2,F), 145-159, Progr. Math., 328, Birkhauser/Springer, Singapore, 2019.

  • On the sharpness of the bound for the local converse theorem of p-adic GL_prime (with Baiying Liu, Shaun Stevens, and Geo Kam-Fai Tam), Proceedings of the American Mathematical Society Ser. B 5 (2018), 6-17.

  • A remark on the Kottwitz homomorphism, Manuscripta Math. 155 (2018), no. 1-2, 1-14.

  • The Langlands parameter of a simple supercuspidal representation:
    Odd orthogonal groups
    , J. Ramanujan Math. Soc. 31 (2016), no. 2, 195-214.

  • On the Jacquet Conjecture on the Local Converse Problem for p-adic GL_n (with Baiying Liu, Shaun Stevens, and Peng Xu), Representation Theory 20 (2016), 1-13.

  • Some results on simple supercuspidal representations of GL(n,F) (with Baiying Liu), Journal of Number Theory 160 (2016), 117-147.

  • Rectifiers and the local Langlands correspondence: the unramified case (with David Roe), Math. Research Letters. 23 (2016), no. 3, 593-619.

  • An interpretation of the tame local Langlands correspondence for p-adic PGSp(4) from the perspective of real groups (with Joshua Lansky), Israel J. Math. 206 (2015), no. 1, 353-393.

  • A new realization of the Langlands correspondence for PGL(2,F), Journal of Number Theory 133 (2013) 446-474.

  • On the Local Langlands Correspondences of DeBacker-Reeder and Reeder for GL(n,F), where n is prime, Pacific Journal of Mathematics 255-2 (2012), 257-280.

  • A New Construction of the Local Langlands Correspondence for GL(n,F), n a prime, Ph.D. Thesis.

  • Count Models Based on Weibull Interarrival Times, Journal of Business and Economic Statistics (2008), Volume 26, No. 3, 369-378 (with Blake McShane, Eric Bradlow, Peter Fader).

    Department of Mathematics
    Queens College, CUNY
    65-30 Kissena Blvd., Queens, NY 11367-1597

    Office: Kiely Hall 603


    Back to top